# SDR AT0100228

- Difficulty date: September 14, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 2732
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND STARBOARD NACELLE EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE STARBOARD NACELLE EMERGENCY LIGHT BATTERY PACK IAW DC9 MM 33-50.
